# SDR MWEA011373

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,012 hours, 88,361 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Part number: NAS427K10
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE REQUIRED EXCESSIVE FORCE DURING OPERATIONAL CHECK.  REROUTED CABLE AND REPLACED WORN GUIDE PINS.
